Alert archive / Florida / River Flood Warnings in 2016

River Flood Warning 42, NWS Tallahassee, FL

April 2, 2016Jackson County, Florida

NWS Tallahassee, FL issued this river flood warning at Apr 2, 2016, 8:54 PM CDT for Jackson County, Florida. It took effect at Apr 3, 2016, 9:00 AM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Apr 2, 2016, 8:54 PM CDT (01:54 UTC)
In effect from
Apr 3, 2016, 9:00 AM CDT
Expired
Apr 7, 2016, 1:00 AM CDT
In force
4 days
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Minor

County Jackson County, FL

The radar

The Eglin Afb radar (KEVX), 70 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chipola River at Marianna (US 90) (MALF1).

Action stage
14 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02358789, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

927 
WGUS42 KTAE 030154
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
954 PM EDT SAT APR 2 2016

...The National Weather Service in Tallahassee has issued a Flood 
Warning for the following rivers in Florida... 

  Chipola River at Marianna (US 90) affecting Jackson County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC063-040154-
/O.NEW.KTAE.FL.W.0042.160404T0600Z-160407T0600Z/
/MALF1.1.ER.160404T0600Z.160405T0600Z.160407T0000Z.NO/
854 PM CDT SAT APR 2 2016

The National Weather Service in Tallahassee has issued a 

* Flood Warning for 
  the Chipola River at Marianna (US 90).
* From late Sunday night until Wednesday night.
* At  8:00 PM Saturday the stage was 17.4 feet.
* Minor flooding is forecast.
* Flood stage is 19.0 feet.
* Forecast: The river will continue to rise to 19.4 feet by Monday
  night then begin falling.
* Impact: At 19.0 feet: Florida Cavern State Park will be closed by
  high water.
&&

LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525


$$
8 follow-up statements
843 
WGUS82 KTAE 030718
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
318 AM EDT SUN APR 3 2016

...The Flood Warning continues for the following rivers in Florida...
 
  Chipola River at Marianna (US 90) affecting Jackson County 
...The Flood Warning continues for the following rivers in Florida...
  Chipola River near Altha (CR 274) affecting Calhoun County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC063-040718-
/O.EXT.KTAE.FL.W.0042.160403T1400Z-160406T1800Z/
/MALF1.1.ER.160403T1400Z.160404T1800Z.160406T1200Z.NO/
218 AM CDT SUN APR 3 2016

The Flood Warning continues for
  the Chipola River at Marianna (US 90).
* From this morning, or until the warning is cancelled.
* At  2:00 AM Sunday the stage was 18.5 feet.
* Minor flooding is forecast.
* Flood stage is 19.0 feet.
* Forecast: Rise above flood stage by late this morning and continue 
  to rise to near 20.0 feet by tomorrow evening. The river will fall 
  below flood stage by Wednesday morning.
* Impact: At 19.5 feet: A few families will need to be evacuated from 
  locations north of town.

&&

LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525


$$

FLC013-040718-
/O.CON.KTAE.FL.W.0036.000000T0000Z-000000T0000Z/
/ALTF1.2.ER.160402T0355Z.160405T1800Z.000000T0000Z.NO/
218 AM CDT SUN APR 3 2016

The Flood Warning continues for
  the Chipola River near Altha (CR 274).
* Until further notice.
* At  2:00 AM Sunday the stage was 25.3 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast: The river will continue rising to near 27.6 feet by 
  Tuesday early afternoon then begin falling.
* Impact: At 28.5 feet: Water will reach the highway 274 bridge and 
  approach the road.

&&

LAT...LON 3061 8520 3030 8519 3020 8522 3020 8514 3031 8512 3061 8514


$$
642 
WGUS82 KTAE 031903
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
303 PM EDT SUN APR 3 2016

...The Flood Warning continues for the following rivers in Florida...
 
  Chipola River at Marianna (US 90) affecting Jackson County 
...The Flood Warning continues for the following rivers in Florida...
  Chipola River near Altha (CR 274) affecting Calhoun County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC063-041903-
/O.EXT.KTAE.FL.W.0042.000000T0000Z-160406T2000Z/
/MALF1.1.ER.160403T0933Z.160404T0000Z.160406T1400Z.NO/
203 PM CDT SUN APR 3 2016

...Flood Warning extended until Wednesday afternoon...The Flood 
Warning continues for
  the Chipola River at Marianna (US 90).
* Until Wednesday afternoon.
* At  1:30 PM Sunday the stage was 20.5 feet.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 19.0 feet.
* Forecast: The river will continue rising to near 21.2 feet by this 
  evening. The river will fall below flood stage Wednesday afternoon.
* Impact: At 19.5 feet: A few families will need to be evacuated from 
  locations north of town.

&&

LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525


$$

FLC013-041902-
/O.CON.KTAE.FL.W.0036.000000T0000Z-000000T0000Z/
/ALTF1.2.ER.160402T0355Z.160405T1800Z.000000T0000Z.NO/
203 PM CDT SUN APR 3 2016

The Flood Warning continues for
  the Chipola River near Altha (CR 274).
* Until further notice.
* At  1:00 PM Sunday the stage was 25.7 feet.
* Moderate flooding is occurring and forecast to continue.
* Flood stage is 22.0 feet.
* Forecast: The river will continue rising to near 28.3 feet by 
  Tuesday afternoon then begin falling.
* Impact: At 28.5 feet: Water will reach the highway 274 bridge and 
  approach the road.

&&

LAT...LON 3061 8520 3030 8519 3020 8522 3020 8514 3031 8512 3061 8514


$$
773 
WGUS82 KTAE 040128
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
928 PM EDT SUN APR 3 2016

...The Flood Warning continues for the following rivers in Florida...
 
  Chipola River at Marianna (US 90) affecting Jackson County 
...The Flood Warning continues for the following rivers in Florida...
  Chipola River near Altha (CR 274) affecting Calhoun County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC063-050128-
/O.EXT.KTAE.FL.W.0042.000000T0000Z-160407T1400Z/
/MALF1.1.ER.160403T0933Z.160404T1800Z.160407T0800Z.NO/
828 PM CDT SUN APR 3 2016

...Flood Warning extended until Thursday morning...The Flood Warning 
continues for
  the Chipola River at Marianna (US 90).
* Until Thursday morning.
* At  8:00 PM Sunday the stage was 21.4 feet.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 19.0 feet.
* Forecast: The river will continue to rise to near 21.9 feet tomorrow
  afternoon then begin falling.
* Impact: At 19.5 feet: A few families will need to be evacuated from 
  locations north of town.

&&

LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525


$$

FLC013-050128-
/O.CON.KTAE.FL.W.0036.000000T0000Z-000000T0000Z/
/ALTF1.2.ER.160402T0355Z.160406T1200Z.000000T0000Z.NO/
828 PM CDT SUN APR 3 2016

The Flood Warning continues for
  the Chipola River near Altha (CR 274).
* Until further notice.
* At  8:00 PM Sunday the stage was 25.9 feet.
* Moderate flooding is occurring and forecast to continue.
* Flood stage is 22.0 feet.
* Forecast: The river will continue rising to near 27.2 feet by 
  Wednesday morning. Additional rises may be possible thereafter.
* Impact: At 23.0 feet: Water will start to affect houses and mobile 
  homes in the flood plain downstream from the gage. A few fish camps 
  downstream of Highway 20 will be affected by flood water.

&&

LAT...LON 3061 8520 3030 8519 3020 8522 3020 8514 3031 8512 3061 8514


$$
158 
WGUS82 KTAE 041407
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1007 AM EDT MON APR 4 2016

...The Flood Warning continues for the following rivers in Florida...
 
  Chipola River at Marianna (US 90) affecting Jackson County 
  Chipola River near Altha (CR 274) affecting Calhoun County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC063-051407-
/O.EXT.KTAE.FL.W.0042.000000T0000Z-160407T1047Z/
/MALF1.1.ER.160403T0933Z.160404T1800Z.160407T0447Z.NO/
907 AM CDT MON APR 4 2016

The Flood Warning continues for
  the Chipola River at Marianna (US 90).
* Until late Wednesday night.
* At  8:31 AM Monday the stage was 21.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 19.0 feet.
* Forecast: The river will continue rising to near 21.9 feet by this 
  afternoon. The river will fall below flood stage Wednesday before 
  midnight.
* Impact: At 23.0 feet: Water will reach the approach road of state 
  road 167 bridge.

&&

LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525


$$

FLC013-051406-
/O.EXT.KTAE.FL.W.0036.000000T0000Z-160409T0916Z/
/ALTF1.2.ER.160402T0355Z.160406T1200Z.160409T0316Z.NO/
907 AM CDT MON APR 4 2016

The Flood Warning continues for
  the Chipola River near Altha (CR 274).
* Until late Friday night.
* At  8:00 AM Monday the stage was 26.3 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast: The river will continue rising to near 28.3 feet by 
  Wednesday morning. The river will fall below flood stage Friday 
  before midnight.
* Impact: At 28.5 feet: Water will reach the highway 274 bridge and 
  approach the road.

&&

LAT...LON 3061 8520 3030 8519 3020 8522 3020 8514 3031 8512 3061 8514


$$
485 
WGUS82 KTAE 050148
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
948 PM EDT MON APR 4 2016

...The Flood Warning continues for the following rivers in Florida...
 
  Chipola River at Marianna (US 90) affecting Jackson County 
  Chipola River near Altha (CR 274) affecting Calhoun County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC063-060148-
/O.EXT.KTAE.FL.W.0042.000000T0000Z-160406T2230Z/
/MALF1.1.ER.160403T0933Z.160404T1300Z.160406T1630Z.NO/
848 PM CDT MON APR 4 2016

The Flood Warning continues for
  the Chipola River at Marianna (US 90).
* Until Wednesday afternoon.
* At  8:00 PM Monday the stage was 21.6 feet.
* Minor flooding is occurring.
* Flood stage is 19.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  Wednesday afternoon.
* Impact: At 19.5 feet: A few families will need to be evacuated from
  locations north of town.

&&

LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525


$$

FLC013-060148-
/O.EXT.KTAE.FL.W.0036.000000T0000Z-160409T0000Z/
/ALTF1.2.ER.160402T0355Z.160406T1200Z.160408T1800Z.NO/
848 PM CDT MON APR 4 2016

The Flood Warning continues for
  the Chipola River near Altha (CR 274).
* Until Friday evening.
* At  8:00 PM Monday the stage was 27.1 feet.
* Moderate flooding is occurring and forecast to continue.
* Flood stage is 22.0 feet.
* Forecast: The river will continue rising to near 28.4 feet by 
  Wednesday morning. The river will fall below flood stage Friday 
  afternoon.
* Impact: At 28.5 feet: Water will reach the highway 274 bridge and 
  approach the road.

&&

LAT...LON 3061 8520 3030 8519 3020 8522 3020 8514 3031 8512 3061 8514


$$
848 
WGUS82 KTAE 051431
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1031 AM EDT TUE APR 5 2016

...The Flood Warning continues for the following rivers in Florida...
 
  Chipola River at Marianna (US 90) affecting Jackson County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC063-061431-
/O.EXT.KTAE.FL.W.0042.000000T0000Z-160407T1030Z/
/MALF1.1.ER.160403T0933Z.160404T1300Z.160407T0430Z.NO/
931 AM CDT TUE APR 5 2016

...Flood Warning extended until late Wednesday night...
The Flood Warning continues for the Chipola River at Marianna (US 90).
* Until late Wednesday night.
* At  9:00 AM Tuesday the stage was 20.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 19.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  Wednesday evening.
* Impact: At 19.5 feet: A few families will need to be evacuated from 
  locations north of town.

&&

LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525


$$
686 
WGUS82 KTAE 060154
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
954 PM EDT TUE APR 5 2016

...The Flood Warning continues for the following rivers in Florida...
 
  Chipola River at Marianna (US 90) affecting Jackson County 
  Chipola River near Altha (CR 274) affecting Calhoun County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC063-070000-
/O.EXT.KTAE.FL.W.0042.000000T0000Z-160407T0000Z/
/MALF1.1.ER.160403T0933Z.160404T1300Z.160406T1800Z.NO/
854 PM CDT TUE APR 5 2016

The Flood Warning continues for
  the Chipola River at Marianna (US 90).
* Until Wednesday evening.
* At  8:31 PM Tuesday the stage was 19.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 19.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  tomorrow early afternoon.
* Impact: At 19.5 feet: A few families will need to be evacuated from 
  locations north of town.

&&

LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525


$$

FLC013-070154-
/O.EXT.KTAE.FL.W.0036.000000T0000Z-160409T0824Z/
/ALTF1.2.ER.160402T0355Z.160406T1200Z.160409T0224Z.NO/
854 PM CDT TUE APR 5 2016

The Flood Warning continues for
  the Chipola River near Altha (CR 274).
* Until late Friday night.
* At  8:00 PM Tuesday the stage was 28.3 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 22.0 feet.
* Forecast: The river will continue rising to near 28.4 feet by 
  tomorrow morning. The river will fall below flood stage Friday 
  before midnight.
* Impact: At 28.5 feet: Water will reach the highway 274 bridge and 
  approach the road.

&&

LAT...LON 3061 8520 3030 8519 3020 8522 3020 8514 3031 8512 3061 8514


$$
124 
WGUS82 KTAE 061401
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1001 AM EDT WED APR 6 2016

...The Flood Warning is cancelled for the following rivers in 
Florida...
 
  Chipola River at Marianna (US 90) affecting Jackson County
...The Flood Warning continues for the following rivers in Florida...
 
  Chipola River near Altha (CR 274) affecting Calhoun County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC063-061431-
/O.CAN.KTAE.FL.W.0042.000000T0000Z-160407T0000Z/
/MALF1.1.ER.160403T0933Z.160404T1300Z.160406T1230Z.NO/
901 AM CDT WED APR 6 2016

The Flood Warning is cancelled for
  the Chipola River at Marianna (US 90).
* At  8:30 AM Wednesday the stage was 18.9 feet.
* Fell below flood stage at  7:30 AM Wednesday.
* Flood stage is 19.0 feet.
* Forecast: The river will continue to fall to 17.6 feet by tomorrow 
  morning.

&&

LAT...LON 3094 8532 3075 8523 3061 8520 3061 8514 3073 8519 3095 8525


$$

FLC013-071401-
/O.EXT.KTAE.FL.W.0036.000000T0000Z-160408T2230Z/
/ALTF1.2.ER.160402T0355Z.160406T0615Z.160408T1630Z.NO/
901 AM CDT WED APR 6 2016

The Flood Warning continues for
  the Chipola River near Altha (CR 274).
* Until Friday afternoon.
* At  8:00 AM Wednesday the stage was 28.2 feet.
* Moderate flooding is occurring and forecast to continue.
* Flood stage is 22.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  Friday afternoon.
* Impact: At 28.5 feet: Water will reach the highway 274 bridge and 
  approach the road.

&&

LAT...LON 3061 8520 3030 8519 3020 8522 3020 8514 3031 8512 3061 8514


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Apr 2, 7:29 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Apr 2, 7:29 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
829 PM EDT SAT APR 2 2016

.Update...

No significant changes appear to be needed to the previous
forecast for tonight.

&&

.Aviation...
[Through 00Z Monday] VFR conditions will prevail through the
period with clear skies.

&&

.Prev Discussion [828 PM EDT]...

.Near Term [Through Tonight]...

The cold front has pushed through the CWA and the low clouds
behind the front are only lingering across the far southeastern
part of the area. High pressure builds in at the surface tonight
behind the front while the mid to upper level flow remains
southwesterly. With this southwesterly flow above the surface,
high clouds are streaming into the area from the Gulf and will
continue into tonight.

There will be a big difference with low temperatures tonight
compared to this morning with the mid to upper 40s for overnight
lows across most areas. This will be a few degrees below normal.

.Short Term [Sunday Through Monday Night]...

Surface high pressure will settle across the region on Sunday and
Monday with weak zonal flow aloft and plenty of dry air through
much of the depth of the troposphere. The net result for our
weather forecast will be mostly sunny skies, fairly light winds,
and slowly moderating temperatures not too far from normal values
for the first week of April.

.Long Term [Tuesday Through Saturday]...

After continuing a sunny, dry start to the week with temperatures
near normal, the next chance of rain will arrive Wednesday Night
and Thursday with a cold front. Global models show the front
moving very quickly through the area, with some marginal
instability. A slight chance of thunderstorms was included in the
forecast, along with the chance of showers. Slightly cooler
conditions are expected in the wake of the front as a high-
amplitude trough develops over the east coast.

.Marine...

The Small Craft Advisory was expanded to include all portions of
the coastal waters. The segment to the west of Apalachicola was
already valid. To the east, the advisory will begin at 02Z this
evening. Northerly winds of around 20-22 knots are expected, and
should quickly diminish on Sunday morning.

.Fire Weather...

Red flag conditions are not expected for the next several days.

.Hydrology...

After several rounds of rain in recent days, much of the area saw
between 2 and 5 inches of rainfall with localized higher and lower
amounts. Some of the highest totals were in southeast Alabama in
Geneva and Houston Counties. This rain is in addition to several
other rounds of moderate to heavy rain in the mid-late portions of
March that had already pushed flows on area rivers to elevated
levels. The result is that quite a few rivers are now either in
flood stage or are forecast to reach flood stage. This includes
but is not limited to long stretches of the Choctawhatchee,
Chipola, Apalachicola, Ochlockonee, Withlacoochee, St. Mark's, and
Aucilla Rivers.

For the latest river stages or forecast information, visit the
Advanced Hydrologic Prediction Service web page at:

http://water.weather.gov/ahps2/index.php?wfo=tae

&&

.Preliminary Point Temps/PoPs...

Tallahassee   47  72  47  77  53 /   0   0   0   0   0
Panama City   50  69  54  71  59 /   0   0   0   0   0
Dothan        45  68  46  75  52 /   0   0   0   0   0
Albany        45  69  45  75  51 /   0   0   0   0   0
Valdosta      48  70  46  75  52 /   0   0   0   0   0
Cross City    48  74  47  77  52 /   0   0   0   0   0
Apalachicola  50  71  52  73  57 /   0   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 8 AM EDT /7 AM CDT/ Sunday FOR
     Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.

GA...NONE.
AL...NONE.
GM...Small Craft Advisory until 11 AM EDT Sunday FOR Apalachee Bay or
     Coastal Waters From Keaton Beach to Ochlockonee River Fl
     out to 20 Nm-Coastal Waters From Ochlockonee River to
     Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
     River to Keaton Beach out 20 NM-Waters from Suwannee River
     to Apalachicola FL from 20 to 60 NM.

     Small Craft Advisory until 11 AM EDT Sunday FOR Coastal waters
     from Apalachicola to Destin FL out 20 NM-Waters from
     Apalachicola to Destin FL from 20 to 60 NM.

&&

UPDATE...DVD
NEAR TERM...DVD
SHORT TERM...FIEUX
LONG TERM...LAMERS
AVIATION...DVD
MARINE...FIEUX
FIRE WEATHER...LAMERS
HYDROLOGY...DVD

In the hours before

Local storm report, Apr 2, 3:41 PM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
441 PM EDT SAT APR 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLOOD            2 WNW CODY              30.37N 84.08W
04/02/2016                   LEON               FL   EMERGENCY MNGR

            TRAM ROAD HAS WASHED OUT NEAR THE LEON AND JEFFERSON
            COUNTY BORDER ON THE LEON COUNTY SIDE

&&

DVD
Local storm report, Apr 2, 4:28 PM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
528 PM EDT SAT APR 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLOOD            1 E BLUE SPRINGS        30.79N 83.44W
04/02/2016                   LOWNDES            GA   BROADCAST MEDIA

            PICTURE SUBMITTED OF CARTER WAY ROAD WASHED OUT IN
            WESTERN LOWNDES COUNTY. THIS ROAD INTERSECTS WITH TIGER
            CREEK WHICH FEEDS INTO THE WITHLACOOCHEE RIVER.

&&

DVD
Local storm report, Apr 2, 8:14 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
914 PM EDT SAT APR 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLOOD            1 NNW GENEVA            31.05N 85.88W
04/02/2016                   GENEVA             AL   LAW ENFORCEMENT

            A HOME WAS WASHED AWAY OFF OF NORTH SUNFLOWER STREET DUE
            TO RIVER FLOODING. REPORTED ON THE GENEVA COUNTY SHERIFF
            FACEBOOK PAGE

&&

DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 9:55 AM CDTRiver Flood WarningTAEMadison8 days

Nearby

River Flood Warnings in Florida, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.